# SDR 96ZZZX1966

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 4E30971
- Condition: Arcing
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARCING BETWEEN PROPELLER DEICE BRUSHES CAUSED DAMAGE BEYOND REPAIR.
